MathSciNet Relay Station
MathSciNet bibliographic data
MR75931 (17,821g) 09.3X
Brown, William P. The semisimplicity of $\omega\sb f\sp n$. Ann. of Math. (2) 63 (1956), 324–335.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement